# SDR 05FDEA04028

- Difficulty date: November 29, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 45,039 hours, 6,353 cycles
- Engine: Pwa PW4460
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Dented
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N2641: CABIN - R4 DOOR EXTERIOR SKIN UPPER EDGE FOUND WITH DENT.  CARRIED OUT REPAIR AS PER SRM 52-10-00.
